# SDR DALA2020061922480

- Difficulty date: June 11, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 97,937 hours, 13,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY CAPACITANCE CHECK. FOUND CHANGER M737 BAD. REPLACED CABIN EMERGENCY LIGHT POWER SUPPLY CHARGER M737. SYSTEM OPERATION IS NORMAL.
